# SDR DL764080135

- Difficulty date: January 28, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 22,670 hours, 6,289 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 250007390
- Part serial: 89
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST GLASS OVEN CB POPPED AND ELECTRICAL SMELL.  REPLACED NR 2 OVEN.  CKS GOOD.  REMOVED MCO AND PLACARD.
